# SDR DALA2015101206075

- Difficulty date: October 10, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 37,856 hours, 25,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND AFT LOWER OVER WING EXIT SIGN LIGHTS INOPERATIVE ON THE LT AND RT SIDES.  REPLACED BATTERY PACK B5-230 AND CHECKS GOOD.
